# SDR BSYA200700017

- Difficulty date: December 23, 2007
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N9448B
- Make and model: Cessna 208B
- Aircraft serial: 208B0121
- Aircraft time: 9,723 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358920
- Condition: Malfunctioned
- Location: Nr 1 Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM SDF TO MDW AIRCRAFT DIVERTED TO DPA BECAUSE OF HIGH WINDS.  UPON ARRIVING AT DPA, LOST ALL AVIONICS.  TRIED TO RESET NR 1 & NR 2 CIRCUIT BREAKERS, NO HELP THEN STARTED TO SMELL SMOKE.  FOUND NR 1 BUSS CIRCUIT BREAKER BAD AND P10 CONNECTOR HAD A BAD PIN (BURNT).  REMOVED AND REPLACED SWITCH AND PIN OPS CHECKS GOOD.
